# SDR REXA2018011200059

- Difficulty date: January 12, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 22,616 hours, 14,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN LEFT SIDEWALL SEAT RAIL NR 8 IS CORRODED AND GOUGED TCI 53-20-233. REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49-400-801.
